# SDR VNAA2020021399905

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED ON LH WINDSHIELD SIDE POST AT LOWER C/B FASTENER APPROX 1.500" LONG BY 100% FSH. FAILED NDT INSP. MARKED ON A/C WIHT SHARPIE. B.FLEEMAN 01/14/20 (ROSEM) M/A: 1. REMOVED L/H SIDE POST TRAP IAW CRJ-200 AMM 56-12-01-000-801-PSA J.BARTLETT 1/7/20 WVAC731MTC 1/17/20 C/A: 1. INSTALLED L/H SIDE POST STRAP IAW CRJ-200 AMM 56-12-01-400-801 PSA B.LOVERIDGE 1/28/20 WVAC733MTC 1/28/20 M/A: 2. REMOVED L/H SIDE WINDOW IAW CRJ 200 AMM 56-12-01-000-801-PSA J.BARTLETT WVAC729MTC 1/20/20. C/A: 2. INSTALLED L/H SIDE WINDOW IAW CRJ200 AMM 56-12-01-400-801-PSA STEPS 1A-3A 1-5 TEMP INSTALLED BOLTS AND STEPS 4A 1-3 H.WOLFE 1/26/20 WVAC799MTC 1/26/20. M/A: 3. REMOVED L/H WINDSHIELD WOPER ARE IAW CRJ200 30-42-04-000-801. D.WALLER 1/18/20. C/A: 3. REINSTALLED WINDSHIELD WIPER ARM IAW CRJ200 AMM 30-42-04-400-801. D.DOLAN 2/2/20 M/A: 4. REMOVED LH WINDSHIELD IAW CRJ200 AMM 56-11-01-000-801. D.WALLER 1/18/20 C/A: 4. INSTALLED LH WINDSHIELD IAW CRJ200 AMM 56-11-01-400-801-PSA, STEPS 1A-3A 1-5 AND TEMP INSTALLED BOLTS AND STEP 4A 1-3. WVAC 799 MTC 1/26/20 M/A: 5. REMOVED DAMAGED L/H SIDE WINDOW POST IAW CRJ200 SRM 51-42-21 AND 51-41-02. J.CROSSON, WVAC 704 MTC 1/20/20 C/A: 5. INSTALLED NEW SERVICEABLE L/H SIDE WINDOW POST IAW CRJ200 SRM 51-41-02 AND 51-42-21, P/N:601R33223-1. J.CROSSON, WVAC 733 MTC 1/20/20 M/A: 6. STEPS 3A6 THROUGH 4A AND 4A STEP 4-6 REQUIRE COMPLETION IAW CRJ200 AMM 56-12-01-400-801-PSA. H.WOLFE, WVAC 799 MTC 1/26/20 C/A: 6. SEE ITEM 7 FOR COMPLIANCE. VERIFIED DUPLICATE ITEM ON MWC JOB:27880101, OP:244. J.NEWLON 1/28/20 (2/12/20 PCC) CONTINUED ON OP 244    CONTINUATION OF CO:78801020 JOB:27880101 OP:220 ONE CRACK INDICATIONS NOTED ON LH WINDSHIELD SIDE POST AT LOWER O/B FASTENER APPROX 1.500" LONG BY 1007 FSH FAILED NDT INSP MAILED ON AC WITH SHARPIE. H.WOLFE 01/26/20 (AS) M/A: 7. STEPS 3A.6 THROUGH 4A AND 4A STEP 4 THROUGH G ON L/H WIND SHELD REQUIRE COMPLETION IAW CRJ200 AMM 56-11-01-400-801 PSA H.WOLFE 1/26/20 WVAC729MTC 1/28/20 C/A: 7. COMPLIED WITH STEPS 3A6 THROUGH 3DI IAW CRJ200 AMM 56-11-01-400-801-PSA B.LOVERIDGE 1/28/20 WVAC733MTC 1/28/20. M/A: 8. STEPS 3E THROUGHT CLOSE OUT REQUIRES COMPLETION IAW CRJ200 AMM 56-11-01-400-801 PSA B.LOVERIDGE 1/28/20 WVAC733MTC 1/28/20. C/A: 8. COMPLIED WTIH STEP 3E THROUGHT CLOSE OUT CHECK GOOD IAW CRJ200 AMM 56-11-01-400-801-PSA T.SOUTH 2/3/20. M/A: 9. UPON INVESTAGATION FOUND MISSING SEALANT AND SEALS UNDER L/H SIDE POST STEPS REMOVED SIDE POST STEP IAW CRJ200 AMM 56-11-01-000-801 STEPS C(2) J.NEWLON 1/29/20 C/A: 9. REINSTALLED SIDE POST IAW CRJ200 AMM 56-12-01-900-801 PSA D.DOLAN 2/1/20 M/A: 10 L/H SIDE WINDOW AND WINDSHIELD HAVE MULTRIPLE LEAKS MARKED WITH TAPE R.MOORE 2/3/20. C/A: 10. C/W TORQUE CHECK OF BOLTS ON L/H WIND SHIELD AND SIDE WINDOW IAW CRJ200 AMM 56-11-01-400-801-PSA CHECK GOOD T.SOUTH 2/3/20. M/A: 11 LEAK CHECK REQUIRE ON L/H SIDE WINDOW AND 4H WIND SHIELD IAW CRJ200 AMM 56-11-01-400-801-PSA WVAC767MTC 2/3/20. C/A: 11. LEAK CHECK GOOD ON L/H WIND SHIELD AND L/H GIDE WINDOWS IAW CRJ200 AMM 56-11-01-400-801-PSA T.SOUTH 2/3/20. M/A: 12. SEALANT BETWEEN WINDSHIELD AND SIDE POST STRAP AND SIDE WINDOW IS NOT FLUSH WITH SIDE POST STRAP A.BOWMAN 2/4/20. C/A: 12. REMOVED & REAPPLIED SEALANT IAW CRJ200 AMM 56-12-01-400-801-PSA D.WALLER 2/4/20.
